# SDR AALA202108188406

- Difficulty date: August 1, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 3A7501U187
- Condition: Corroded
- Location: Bs 500f-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L=2.20 IN, W=2.40 IN, D=0.038 IN, ON LEFT HAND TRANSITION PANEL. PANEL LOCATED BETWEEN STA 500F TO 500I AT LBL 25. REPLACED PANEL PER SRM 51-40-02 AND SRM 50-00-50-2R-5.
